Ask a doctor

If I Have Thinning of a Muscle Between Eyebrows from Frequent Botox Injection?

If i have thining of a muscle between eyebrows from frequent botox injection? How can i correct it?it looks like i have a hollow area it doesnt look like wrinkle or line more like hallow gap?how should i get rid of it?

Doctor Answers (2)

If I Have Thinning of a Muscle Between Eyebrows from Frequent Botox Injection

+1

Overtime with use of Botox the muscles will relax but this means less wrinkles. Once Botox wears off the muscles with regain strength.


Los Angeles Plastic Surgeon
5.0 out of 5 stars 203 reviews

If you don't use it, you lose it...

+1

Repeated long term use of botox in any muscle can eventually lead to it's becoming weaker and smaller.  Muscles in the face however are not usually visible unless hyperactive, such as when pts grind their teeth and cause a more bulky masseter muscle.  I have seen hypertrophic muscles (usually in men) get less bulky with consistent botox use, but not in a way that makes it look abnormal.  You did not state your age, but volume loss occurs as we get older and is usually remedied with fillers such as hyaluronic acid, especially in the glabella.

Laura Skellchock, MD
Boca Raton Dermatologic Surgeon
4.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.